Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 89, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Apr 29, 2021, 2:19 AM PDT. It took effect at Apr 29, 2021, 6:00 PM PDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2021, 2:19 AM PDT (09:19 UTC)
- In effect from
- Apr 29, 2021, 6:00 PM PDT
- Expired
- May 1, 2021, 2:33 AM PDT
- In force
- 33 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
341 WHUS76 KSEW 290919 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 219 AM PDT Thu Apr 29 2021 PZZ150-153-156-170-173-176-291730- /O.NEW.KSEW.SC.Y.0089.210430T0300Z-210430T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 219 AM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 8 PM this evening to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
8 follow-up statements
345 WHUS76 KSEW 291542 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 842 AM PDT Thu Apr 29 2021 PZZ150-153-156-170-173-176-292345- /O.CON.KSEW.SC.Y.0089.210430T0300Z-210430T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 842 AM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 8 PM this evening to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
239 WHUS76 KSEW 292143 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 243 PM PDT Thu Apr 29 2021 PZZ133-134-300545- /O.EXB.KSEW.SC.Y.0089.210430T1000Z-210430T1800Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 243 PM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 3 AM to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-300545- /O.EXB.KSEW.SC.Y.0089.210430T0600Z-210501T0000Z/ Puget Sound and Hood Canal- 243 PM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT FRIDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...From 11 PM this evening to 5 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-300545- /O.EXT.KSEW.SC.Y.0089.210430T0100Z-210430T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 243 PM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT FRIDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 6 PM this evening to 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
535 WHUS76 KSEW 300350 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 850 PM PDT Thu Apr 29 2021 PZZ150-153-156-170-173-176-301200- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210430T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 850 PM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-301200- /O.CON.KSEW.SC.Y.0089.210430T1000Z-210430T1800Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 850 PM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 3 AM to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-301200- /O.CON.KSEW.SC.Y.0089.210430T0600Z-210501T0000Z/ Puget Sound and Hood Canal- 850 PM PDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
155 WHUS76 KSEW 300926 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 226 AM PDT Fri Apr 30 2021 PZZ131-132-301730- /O.EXB.KSEW.SC.Y.0089.210501T0000Z-210501T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 226 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-301200- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210430T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 226 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Southwest wind 15 to 25 knots. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-134-301730- /O.CON.KSEW.SC.Y.0089.210430T1000Z-210430T1800Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 226 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-301730- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210501T0000Z/ Puget Sound and Hood Canal- 226 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
568 WHUS76 KSEW 301544 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 844 AM PDT Fri Apr 30 2021 PZZ133-134-301800- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210430T1800Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 844 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-302345- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210501T0000Z/ Puget Sound and Hood Canal- 844 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-302345- /O.CON.KSEW.SC.Y.0089.210501T0000Z-210501T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 844 AM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
360 WHUS76 KSEW 302207 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 307 PM PDT Fri Apr 30 2021 PZZ131-132-010615- /O.CON.KSEW.SC.Y.0089.210501T0000Z-210501T1200Z/ /O.NEW.KSEW.SC.Y.0090.210501T1800Z-210502T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 307 PM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 5 AM PDT Saturday. For the Small Craft Advisory, from 11 AM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-010615- /O.NEW.KSEW.SC.Y.0090.210501T1800Z-210502T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 307 PM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kts. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 11 AM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-010000- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210501T0000Z/ Puget Sound and Hood Canal- 307 PM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...West wind 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
446 WHUS76 KSEW 010341 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 841 PM PDT Fri Apr 30 2021 PZZ130-010445- /O.CAN.KSEW.SC.Y.0090.210501T1800Z-210502T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 841 PM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds 20 knots or less in the forecast. $$ PZZ131-132-011145- /O.CON.KSEW.SC.Y.0089.000000T0000Z-210501T1200Z/ /O.EXT.KSEW.SC.Y.0090.210501T2100Z-210502T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 841 PM PDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 5 AM PDT Saturday. For the Small Craft Advisory, from 2 PM Saturday to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
617 WHUS76 KSEW 010933 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 233 AM PDT Sat May 1 2021 PZZ131-132-011745- /O.CAN.KSEW.SC.Y.0089.000000T0000Z-210501T1200Z/ /O.EXT.KSEW.SC.Y.0090.210501T0933Z-210503T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 233 AM PDT Sat May 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 8:47 PM PDT, 5 hours 32 minutes earlier.
Area forecast discussion, Apr 28, 8:47 PM PDT, 5 hours 32 minutes before
Area Forecast Discussion National Weather Service Seattle WA 847 PM PDT Wed Apr 28 2021 .SYNOPSIS...An upper ridge will strengthen over the area Thursday. A front will reach the area Friday. Weak weather systems will bring a chance of showers to the area over the weekend and into next week. && .SHORT TERM /TONIGHT THROUGH SATURDAY/...Forecast remains on track this evening with no updates. Previous discussion follows. Spotty light rain is possible over the far north part of the area through this evening. A building ridge will push this activity north of the area later tonight and bring a dry, mostly sunny and warmer day on Thursday. Highs should warm into the lower to mid 70s for the interior from about Everett south on Thursday. A frontal system will bring a little rain Thursday night and Friday. Rainfall totals look fairly light - a few hundredths to a few tenths at most - pretty typical for a spring system. Highs will cool back to near normal - mid 50s to lower 60s. A weak upper trough will be over the area on Saturday for a few showers and highs near normal. Schneider .LONG TERM /SUNDAY THROUGH WEDNESDAY/...A weak upper trough will shift inland on Sunday for a mostly dry day. This will be followed by another relatively weak front on Monday for a drippy day. An upper ridge will dry things out Tuesday and Wednesday with highs creeping up a few degrees. Schneider && .AVIATION...Northwesterly flow aloft will become more westerly this evening as an upper level ridge continues to build across Western Washington. Plenty of mid to high level clouds across the region as a system passes over the top of the ridge and moves into British Columbia. Conditions at area terminals remain VFR this afternoon and are expected to remain so through the TAF period. Some light showers will continue near the Strait of Juan de Fuca and perhaps into KBLI, but these will shift north and diminish overnight, with chances of MVFR conditions generally less than 15 percent. KSEA...VFR conditions expected through the period with broken mid and high level clouds. Northerly surface winds ease late evening and become light overnight, becoming southerly by daybreak Thursday and increasing late Thursday to around 7 to 9 kt. && .MARINE...Weak high pressure will remain near the coast through Thursday, with generally light winds continuing into early Thursday. However, winds begin to increase a bit later Thursday ahead of an approaching front. Winds may get close to advisory thresholds over portions of the coastal waters and Strait of Juan de Fuca during the afternoon and evening hours, though confidence remains relatively low. Westerly onshore flow will persist in the wake of the system late Friday night through the weekend. Seas will remain near 3 to 5 ft over the coastal waters through Thursday, increasing closer to 6 to 8 ft Friday and Saturday behind the front. Another front may reach the waters around Monday, for another round of slightly stronger winds and building seas. 14/12 && .HYDROLOGY...No river flooding is expected over the next 7 days. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.